Alert archive / Idaho / Wind Advisories in 2014

Wind Advisory 18, NWS Pocatello, ID

April 21, 2014

NWS Pocatello, ID issued this wind advisory at Apr 21, 2014, 2:00 PM MDT. It took effect at Apr 22, 2014, 12:00 PM MDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2014, 2:00 PM MDT (20:00 UTC)
In effect from
Apr 22, 2014, 12:00 PM MDT
Expired
Apr 23, 2014, 8:44 PM MDT
In force
33 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WWUS75 KPIH 212000
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
200 PM MDT MON APR 21 2014

IDZ017-020-021-221200-
/O.NEW.KPIH.WI.Y.0018.140422T1800Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
200 PM MDT MON APR 21 2014

...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 9 PM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT
WEDNESDAY. 

* TIMING...STRONG WINDS WILL ARRIVE TUESDAY AFTERNOON...DIMINISH
  FOR A FEW HOURS TUESDAY EVENING...THEN INCREASE LATE TUESDAY
  NIGHT AND PERSIST THROUGH WEDNESDAY.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
  50 MPH AT TIMES.

* LOCATIONS INCLUDE...BURLEY...AMERICAN
  FALLS...POCATELLO...BLACKFOOT...INL AND IDAHO FALLS.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING
  DUST WILL LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022>025-221200-
/O.NEW.KPIH.WI.Y.0018.140422T1800Z-140423T0300Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS
200 PM MDT MON APR 21 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. 

* TIMING...STRONG WINDS WILL ARRIVE TUESDAY AFTERNOON AND DIMINISH
  TUESDAY EVENING.

* WINDS...SUSTAINED 30 TO 40 MPH WINDS WITH SOME GUSTS TO 50 MPH.

* LOCATIONS INCLUDE...SODA SPRINGS...MALAD...PRESTON...MONTPELIER.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL BLOWING
  DUST WILL LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
6 follow-up statements
809 
WWUS75 KPIH 221031
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
431 AM MDT TUE APR 22 2014

IDZ017-020-021-222300-
/O.CON.KPIH.WI.Y.0018.140422T1800Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
431 AM MDT TUE APR 22 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
WEDNESDAY. 

* TIMING...STRONG WINDS WILL ARRIVE THIS AFTERNOON...DIMINISH FOR
  A FEW HOURS THIS EVENING...THEN INCREASE LATE TONIGHT AND
  PERSIST THROUGH WEDNESDAY.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS 
  TO 50 MPH AT TIMES. 

* LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... 
  BLACKFOOT...INL AND IDAHO FALLS. 

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL 
  BLOWING DUST WILL LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022>025-222300-
/O.CON.KPIH.WI.Y.0018.140422T1800Z-140423T0300Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS
431 AM MDT TUE APR 22 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* TIMING...STRONG WINDS WILL ARRIVE THIS AFTERNOON AND DIMINISH
  THIS EVENING.

* WINDS...SUSTAINED 30 TO 40 MPH WINDS WITH SOME GUSTS TO 50 MPH.

* LOCATIONS INCLUDE...SODA SPRINGS...MALAD...PRESTON... 
  MONTPELIER.

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL 
  BLOWING DUST WILL LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
149 
WWUS75 KPIH 221813
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1213 PM MDT TUE APR 22 2014

IDZ017-020-021-230300-
/O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
1213 PM MDT TUE APR 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. 

* TIMING...STRONG WINDS CONTINUE INTO EARLY EVENING BEFORE
  SLIGHTLY DECREASING OVERNIGHT. THEY WILL QUICKLY RAMP BACK UP
  AFTER SUNRISE.

* WINDS...SUSTAINED 30 TO 40 MPH WITH GUSTS TO 50 MPH AT TIMES.
  WINDS INITIALLY WILL BE OUT OF AN EASTERLY
  DIRECTION...EVENTUALLY SWITCHING TO THE SOUTHWEST AREAWIDE BY
  THIS EVENING.

* LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... 
  BLACKFOOT...INL AND IDAHO FALLS. 

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL 
  BLOWING DUST WILL LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ022>025-230300-
/O.CON.KPIH.WI.Y.0018.000000T0000Z-140423T0300Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS
1213 PM MDT TUE APR 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE TO INCREASE AND LAST THROUGH
  EARLY EVENING.

* WINDS...SUSTAINED 30 TO 40 MPH WINDS WITH SOME GUSTS TO 50 MPH.
  WINDS WILL START OUT FROM THE SOUTH AND EAST BEFORE SWITCHING TO
  SOUTHWEST AREAWIDE BY THIS EVENING.

* LOCATIONS INCLUDE...SODA SPRINGS...MALAD...PRESTON... 
  MONTPELIER. 

* IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT. OCCASIONAL 
  BLOWING DUST WILL LIMIT VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
728 
WWUS75 KPIH 230247
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
847 PM MDT TUE APR 22 2014

IDZ022>025-230400-
/O.CAN.KPIH.WI.Y.0018.000000T0000Z-140423T0300Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE CITIES OF...OAKLEY...LAVA HOT SPRINGS...
SODA SPRINGS...PRESTON...MONTPELIER...GEORGETOWN...PARIS
847 PM MDT TUE APR 22 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS ACROSS THE SOUTHEAST
HIGHLANDS...THUS THE WIND ADVISORY HAS BEEN CANCELLED.

$$

IDZ017-020-021-231000-
/O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
847 PM MDT TUE APR 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. 

* TIMING...STRONG GUSTY WINDS CONTINUE ACROSS INL THIS EVENING AND
  ARE EXPECTED TO INCREASE ONCE AGAIN LATE TONIGHT ACROSS THE
  EASTERN MAGIC VALLEY AND LOWER SNAKE RIVER PLAIN AND CONTINUE
  THROUGH THE DAY WEDNESDAY.

* WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... 
  BLACKFOOT...INL AND IDAHO FALLS. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL AREAS OF
  BLOWING DUST WILL LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
430 
WWUS75 KPIH 231008
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
408 AM MDT WED APR 23 2014

IDZ017-020-021-232100-
/O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
408 AM MDT WED APR 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...WINDS HAVE BACKED OFF SLIGHTLY EARLY THIS MORNING BUT
  REMAIN BREEZY TO MODERATE. EXPECT STRONG GUSTY WINDS TO RETURN
  BY LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING.
* WINDS...SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...BURLEY...AMERICAN FALLS...POCATELLO... 
  BLACKFOOT...INL AND IDAHO FALLS. 

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL AREAS OF BLOWING
  DUST WILL LIMIT VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
674 
WWUS75 KPIH 231941
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
141 PM MDT WED APR 23 2014

IDZ017-020-021-240300-
/O.CON.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
141 PM MDT WED APR 23 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO
  45 MPH.

* LOCATIONS INCLUDE...MINIDOKA...AMERICAN FALLS...POCATELLO...
  BLACKFOOT...INL AND IDAHO FALLS.

* IMPACTS...STRONG GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

VALLE
873 
WWUS75 KPIH 240244
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
844 PM MDT WED APR 23 2014

IDZ017-020-021-240345-
/O.CAN.KPIH.WI.Y.0018.000000T0000Z-140424T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
844 PM MDT WED APR 23 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THIS EVENING...THUS
THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 21, 2:00 PM MDT, 0 minutes earlier.

Area forecast discussion, Apr 21, 2:00 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
200 PM MDT MON APR 21 2014

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.

A STRONG COLD FRONT WILL MOVE ONSHORE BY DAYBREAK AND ARRIVE IN
EASTERN IDAHO ON TUESDAY AFTERNOON. SHOWERS WILL INCREASE IN
COVERAGE LATE TONIGHT BUT WILL BECOME MOST NUMEROUS WITH THE FRONT
ON TUESDAY AFTERNOON. MODELS ARE SHOWING SOME INSTABILITY OVER THE
REGION TOMORROW SO A FEW THUNDERSTORMS ARE POSSIBLE ALONG WITH SOME
VERY SMALL HAIL. EXPECT A NOTICEABLE TEMPERATURE DROP WITH THE FRONT
AS SNOW LEVELS WILL FALL FROM AROUND 10000 FEET TO 6000 FEET. THE
BIGGER STORY WITH THIS SYSTEM IS THE WIND. EXPECT GUSTY WINDS ACROSS
MUCH OF EASTERN IDAHO TOMORROW AFTERNOON. THESE WINDS WILL DIMINISH
FOR A FEW HOURS TUESDAY EVENING BUT WILL RAMP BACK UP LATE TUESDAY
NIGHT AND PERSIST THROUGH WEDNESDAY ACROSS THE SNAKE PLAIN BECAUSE
OF A VERY STRONG JET STREAM OVERHEAD. WIND ADVISORIES WILL BE
ISSUED. AS FAR AS SNOW IS CONCERNED...NOT MUCH. MOST OF THE
PRECIPITATION WILL BE AHEAD OF THE FRONT. AN INCH OR TWO IS POSSIBLE
ACROSS PARTS OF THE CENTRAL MOUNTAINS...POSSIBLY AROUND ISLAND PARK
AND PINE CREEK SUMMIT TUESDAY NIGHT AND WEDNESDAY.

VALLE

.LONG TERM...THURSDAY THROUGH MONDAY NIGHT. WE WILL SEE A GRADUAL
INCREASE IN SHOWERS ACROSS MAINLY THE CENTRAL MOUNTAINS...MAGIC
VALLEY AND UPPER SNAKE HIGHLANDS AS THE MAIN STORM REMAINS TO OUR
WEST. EVEN THOUGH THE MODELS ARE OFF JUST A BIT ON HOW IT
DISTRIBUTES PRECIPITATION AND TIMING...THE OVERALL PATTERN IS TO
FINALLY SEE WIDESPREAD SHOWERS BY FRIDAY AFTERNOON. THE GFS AND
ECMWF ARE STILL ADVERTISING SPLIT FLOW OVER THE WEEKEND...WITH THE
GFS JUST A BIT STRONGER WITH THE SPLIT. WE DID INCREASE SHOWER
CHANCES OVER THE WEEKEND A BIT...BUT NOT EXTREMELY HIGH. WITH SPLIT
FLOW...WE MORE OFTEN THAN NOT DO NOT SEE A LOT OF PRECIPITATION AS
THAT WAS THE THINKING WITH THE WEEKEND ESPECIALLY SATURDAY. HEADING
INTO NEXT WEEK...HIGH PRESSURE WILL GRADUALLY BUILD ACROSS THE WEST
AND DRY THINGS OUT. THROUGH MOST OF THE EXTENDED...WE WILL BE SEE
HIGH SNOW LEVELS WHICH MEANS THE POTENTIAL OF RAIN ON TOP OF SNOW
EXISTS. TEMPERATURES IN MANY AREAS WILL STAY ABOVE FREEZING AT
NIGHT...AT LEAST THROUGH SATURDAY...WHICH WILL HELP CONTINUE
MELTING/RUNOFF POTENTIAL AT NIGHT. THERE MIGHT BE SOME SLOWING DOWN
AT NIGHT EARLY NEXT WEEK. THE MAIN KEY WILL LIKELY HOW MUCH MOISTURE
ENDS UP FALLING WHICH AS MENTIONED BEFORE DEPENDS ON HOW PATTERN
EVOLVES. KEYES

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE PERIOD.
WINDS INCREASE TOMORROW AFTERNOON AS A COLD FRONT MOVES ACROSS
EASTERN IDAHO...20-30KT SUSTAINED WILL DEVELOP EITHER SIDE OF IT.
SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS FROM LATE MORNING
ONWARD. BLOWING DUST MAY BE AN ISSUE IN SOME AREAS...INCLUDING KIDA
AND KPIH. WITH THUNDERSTORMS TOMORROW...STRONG WINDS GUSTS AND SMALL
HAIL ARE ALSO POSSIBLE. DIPPING INTO MVFR TERRITORY CANNOT BE RULED
OUT EITHER WITH HEAVIER SHOWERS AND STORMS. KEYES

&&

.HYDROLOGY...A MOISTURE-LADEN STORM SYSTEM WILL MOVE ACROSS THE
REGION TUESDAY AND WEDNESDAY DUMPING PRECIPITATION ON A RIPENING
SNOWPACK. WARM DAYTIME HIGHS WILL ALSO HELP CONTRIBUTE TO SNOWMELT.
ONLY IN-BANK RISES SHOULD OCCUR IN RIVERS AS A RESULT OF THE RUNOFF.
FLOODING IS NOT EXPECTED AT THIS TIME. HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TUESDAY TO 9 PM MDT WEDNESDAY
IDZ017-020-021.

WIND ADVISORY FROM NOON TO 9 PM MDT TUESDAY IDZ022>025.

&&
Hazardous weather outlook, Apr 21, 4:47 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
447 AM MDT MON APR 21 2014

IDZ017>025-031-032-221100-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
447 AM MDT MON APR 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL PUSH THROUGH SOUTHEAST IDAHO ON TUESDAY.
THIS WILL RESULT IN STRONG WINDS ACROSS THE SNAKE PLAIN. WIND
SPEEDS OF 20 TO 30 MPH ARE POSSIBLE WITH HIGHER GUSTS.
THUNDERSTORMS MAY ALSO DEVELOP TUESDAY AFTERNOON WITH SMALL HAIL
AND GUSTY OUTFLOW WINDS POSSIBLE. WE WILL ALSO SEE SNOW LEVELS
DROP FROM AROUND 8000 FT TUESDAY MORNING TO AROUND 5000 FT TUESDAY
EVENING. SNOW ACCUMULATION WILL BE HIGHEST IN THE SAWTOOTH
MOUNTAINS WITH AROUND 4 TO 7 INCHES EXPECTED. UNSETTLED WEATHER
WILL REMAIN THOUGH MUCH OF THE WEEK. ANOTHER STORM SYSTEM IS
EXPECTED TO IMPACT THE GEM STATE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Wind Advisories in Idaho, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.